# SDR CX2A06SH038

- Difficulty date: March 25, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 9,139 hours, 4,922 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE CARGO SILL PLATE SIDE SHEAR CLIPS WERE FOUND TO BE CORRODED WITH CORROSION ALL THE WAY THRU IN SOME SPOTS.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
